Standard

On a Boundary Value Problem in a Cylinder for a Sixth-Order Pseudohyperbolic Equation. / Bondar, L. n.; Ma, X.

в: Siberian Advances in Mathematics, Том 34, № 4, 14.01.2025, стр. 280-293.

Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

Harvard

APA

Vancouver

Bondar LN, Ma X. On a Boundary Value Problem in a Cylinder for a Sixth-Order Pseudohyperbolic Equation. Siberian Advances in Mathematics. 2025 янв. 14;34(4):280-293. doi: 10.1134/S1055134424040047

Author

Bondar, L. n. ; Ma, X. / On a Boundary Value Problem in a Cylinder for a Sixth-Order Pseudohyperbolic Equation. в: Siberian Advances in Mathematics. 2025 ; Том 34, № 4. стр. 280-293.

BibTeX

@article{7124b6d41d3c4e668dc5f0aa594c7dbe,
title = "On a Boundary Value Problem in a Cylinder for a Sixth-Order Pseudohyperbolic Equation",
abstract = "In the present article, we consider the first boundary value problem in a cylinder for a certain sixth-order equation that is not resolved with respect to the highest-order derivative. This is a strictly pseudohyperbolic equation with lower terms. We prove that there exists a unique generalized solution of the boundary value problem in an anisotropic Sobolev space and obtain estimates of this solution.",
author = "Bondar, {L. n.} and X. Ma",
note = "The work of the first author was supported by the Russian Scientific Foundation (project 24-21-00370). Bondar, L. N. On a Boundary Value Problem in a Cylinder for a Sixth-Order Pseudohyperbolic Equation / L. N. Bondar, X. Ma // Siberian Advances in Mathematics. – 2024. – Vol. 34, No. 4. – P. 280-293. – DOI 10.1134/S1055134424040047.",
year = "2025",
month = jan,
day = "14",
doi = "10.1134/S1055134424040047",
language = "English",
volume = "34",
pages = "280--293",
journal = "Siberian Advances in Mathematics",
issn = "1055-1344",
publisher = "Pleiades Publishing",
number = "4",

}

RIS

TY - JOUR

T1 - On a Boundary Value Problem in a Cylinder for a Sixth-Order Pseudohyperbolic Equation

AU - Bondar, L. n.

AU - Ma, X.

N1 - The work of the first author was supported by the Russian Scientific Foundation (project 24-21-00370). Bondar, L. N. On a Boundary Value Problem in a Cylinder for a Sixth-Order Pseudohyperbolic Equation / L. N. Bondar, X. Ma // Siberian Advances in Mathematics. – 2024. – Vol. 34, No. 4. – P. 280-293. – DOI 10.1134/S1055134424040047.

PY - 2025/1/14

Y1 - 2025/1/14

N2 - In the present article, we consider the first boundary value problem in a cylinder for a certain sixth-order equation that is not resolved with respect to the highest-order derivative. This is a strictly pseudohyperbolic equation with lower terms. We prove that there exists a unique generalized solution of the boundary value problem in an anisotropic Sobolev space and obtain estimates of this solution.

AB - In the present article, we consider the first boundary value problem in a cylinder for a certain sixth-order equation that is not resolved with respect to the highest-order derivative. This is a strictly pseudohyperbolic equation with lower terms. We prove that there exists a unique generalized solution of the boundary value problem in an anisotropic Sobolev space and obtain estimates of this solution.

UR - https://www.scopus.com/record/display.uri?eid=2-s2.0-85217371681&origin=inward&txGid=88998372fa39815f1bc1119d236e85ac

UR - https://elibrary.ru/item.asp?id=79610853

U2 - 10.1134/S1055134424040047

DO - 10.1134/S1055134424040047

M3 - Article

VL - 34

SP - 280

EP - 293

JO - Siberian Advances in Mathematics

JF - Siberian Advances in Mathematics

SN - 1055-1344

IS - 4

ER -

ID: 64718234